MathSciNet Relay Station
MathSciNet bibliographic data
MR1376746 22E50 (11F70)
Adler, J. D. Self-contragredient supercuspidal representations of ${\rm GL}_n$. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2471–2479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement